Gravity solitary waves with polynomial decay to exponentially small ripples at infinity
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 4, pp. 669-704
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_2003__20_4_669_0,
author = {Lombardi, E. and Iooss, G.},
title = {Gravity solitary waves with polynomial decay to exponentially small ripples at infinity},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {669--704},
year = {2003},
publisher = {Elsevier},
volume = {20},
number = {4},
doi = {10.1016/S0294-1449(02)00023-9},
mrnumber = {1981404},
zbl = {1068.76008},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00023-9/}
}
TY - JOUR AU - Lombardi, E. AU - Iooss, G. TI - Gravity solitary waves with polynomial decay to exponentially small ripples at infinity JO - Annales de l'I.H.P. Analyse non linéaire PY - 2003 SP - 669 EP - 704 VL - 20 IS - 4 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00023-9/ DO - 10.1016/S0294-1449(02)00023-9 LA - en ID - AIHPC_2003__20_4_669_0 ER -
%0 Journal Article %A Lombardi, E. %A Iooss, G. %T Gravity solitary waves with polynomial decay to exponentially small ripples at infinity %J Annales de l'I.H.P. Analyse non linéaire %D 2003 %P 669-704 %V 20 %N 4 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00023-9/ %R 10.1016/S0294-1449(02)00023-9 %G en %F AIHPC_2003__20_4_669_0
Lombardi, E.; Iooss, G. Gravity solitary waves with polynomial decay to exponentially small ripples at infinity. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 4, pp. 669-704. doi: 10.1016/S0294-1449(02)00023-9
Cité par Sources :
